Advanced search
1 file | 907.47 KB

Implication-based models of monotone fuzzy rule bases

(2013) FUZZY SETS AND SYSTEMS. 232. p.134-155
Author
Organization
Keywords
MAMDANI-ASSILIAN MODELS, INFERENCE, SYSTEMS, DEFUZZIFICATION, At least and at most modifiers, Defuzzification, Monotonicity, Fuzzy rule-based models, Implicative models

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 907.47 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Stepnicka, Martin, and Bernard De Baets. 2013. “Implication-based Models of Monotone Fuzzy Rule Bases.” Fuzzy Sets and Systems 232: 134–155.
APA
Stepnicka, Martin, & De Baets, B. (2013). Implication-based models of monotone fuzzy rule bases. FUZZY SETS AND SYSTEMS, 232, 134–155. Presented at the 11th International conference on Fuzzy Sets: Theory and Applications (FSTA).
Vancouver
1.
Stepnicka M, De Baets B. Implication-based models of monotone fuzzy rule bases. FUZZY SETS AND SYSTEMS. 2013;232:134–55.
MLA
Stepnicka, Martin, and Bernard De Baets. “Implication-based Models of Monotone Fuzzy Rule Bases.” FUZZY SETS AND SYSTEMS 232 (2013): 134–155. Print.
@article{4207870,
  author       = {Stepnicka, Martin and De Baets, Bernard},
  issn         = {0165-0114},
  journal      = {FUZZY SETS AND SYSTEMS},
  language     = {eng},
  location     = {Liptovsky Jan, Slovakia},
  pages        = {134--155},
  title        = {Implication-based models of monotone fuzzy rule bases},
  url          = {http://dx.doi.org/10.1016/j.fss.2013.07.019},
  volume       = {232},
  year         = {2013},
}

Altmetric
View in Altmetric
Web of Science
Times cited: